# SDR FDEA201010134040

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51101
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR BEAM UPPER CHORD HAS CORROSION ENTIRE  LENGTH BS 1660 CHECKED LIMITS STA 1660 FLOORBEAM AT LBL 55. TO RBL 59   L=6.0 W = 2.0 AND D = .038,  FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-51, FIG.101, DETAIL 3 . REMOVED AND   REPLACED STA. 1660 FLOOR BEAM IAW SRM 51-40-02 ,  FABRICATED NEW FLOOR BEAM  MAT.   TYPE  BAC 1518-338 BATCH NR 1922127  IAW DWG 146N5090.  THIS IS A MAJOR REPAIR
